# SDR CALA2014071400913

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 53,825 hours, 18,301 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retaining Clip
- Part number: 115A62601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE CAVITY BULB SEAL RETAINER CRACKED WERE IT ATTACHED TO THE DEFLECTOR RIB.  R & R CLIP 115A6260-1 IAW DWG 115A6260 & 737SRM 51-40-02.
